# SDR UPS06448625

- Difficulty date: October 13, 2006
- Submitted: November 15, 2006
- Operation: Air carrier
- Aircraft: N677UP
- Make and model: Boeing 747123F
- Aircraft serial: 20391
- Aircraft time: 97,105 hours, 24,042 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 654461345
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RIGHT BLG ACTUATOR SUPPORT FITTING O/B LUG FOUND CRACK.  CRACK LENGTH: 1/8 INCH APPROX.  RIGHT BLG ACTUATOR SUPPORT FITTING REPLACED PER EO B747-5340-0994.
